# SDR UPS98827031

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Ws 22.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING FUEL ACCESS PANEL DOUBLED (LANDING) IS CRACKED IN 3 PLCS REF STA. XRS 22.750 AND STR.6.  REPAIRED AREA IAW SRM 57-2-1 FIG 36.
